MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf03005350

Медицинская библиотека · Canadian journal of anaesthesia = Journal canadien d'anesthesie · 1989

Cardiovascular collapse following an overdose of prostaglandin F2 alpha: a case report.

Douglas M J, Farquharson D F, Ross P L, Renwick J E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case report is presented of a parturient who suffered severe hypotension and pulmonary oedema following an overdose of intramyometrial prostaglandin F2 alpha. Oxytocin induction of labour in this patient led to a rapid delivery, followed by a hypotonic uterus and postpartum haemorrhage. After resuscitation with blood and crystalloid fluids, the uterus was explored under general anaesthesia. The uterus was free of retained products but the lower uterine segment failed to contract despite bimanual uterine compression and intravenous oxytocin. Prostaglandin F2 alpha was injected into the lower uterine segment via a transvaginal approach. This was rapidly followed by cardiovascular collapse and later by pulmonary oedema. The differential diagnosis and subsequent management are discussed.

Для цитирования: Douglas M J, Farquharson D F, Ross P L, Renwick J E. Cardiovascular collapse following an overdose of prostaglandin F2 alpha: a case report.. Canadian journal of anaesthesia = Journal canadien d'anesthesie. 1989. DOI: 10.1007/bf03005350.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.